Avoiding arithmetic progressions in cyclic groups

Lorenz Halbeisen, S. Halbeisen

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)114-123
Number of pages10
JournalElemente der Mathematik
Volume60
Publication statusPublished - 2005

Cite this

Halbeisen, L., & Halbeisen, S. (2005). Avoiding arithmetic progressions in cyclic groups. Elemente der Mathematik, 60, 114-123.
Halbeisen, Lorenz ; Halbeisen, S. / Avoiding arithmetic progressions in cyclic groups. In: Elemente der Mathematik. 2005 ; Vol. 60. pp. 114-123.
@article{1c8c344cb32e43949d25ff4cf7459414,
title = "Avoiding arithmetic progressions in cyclic groups",
author = "Lorenz Halbeisen and S. Halbeisen",
year = "2005",
language = "English",
volume = "60",
pages = "114--123",
journal = "Elemente der Mathematik",
issn = "0013-6018",

}

Halbeisen, L & Halbeisen, S 2005, 'Avoiding arithmetic progressions in cyclic groups', Elemente der Mathematik, vol. 60, pp. 114-123.

Avoiding arithmetic progressions in cyclic groups. / Halbeisen, Lorenz; Halbeisen, S.

In: Elemente der Mathematik, Vol. 60, 2005, p. 114-123.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Avoiding arithmetic progressions in cyclic groups

AU - Halbeisen, Lorenz

AU - Halbeisen, S.

PY - 2005

Y1 - 2005

M3 - Article

VL - 60

SP - 114

EP - 123

JO - Elemente der Mathematik

JF - Elemente der Mathematik

SN - 0013-6018

ER -